Mots infinis
Publications du Département de mathématiques (Lyon) no. 6B  (1984), p. 89-102
@article{PDML_1984___6B_A4_0,
     author = {Berstel, J.},
     title = {Mots infinis},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {6B},
     year = {1984},
     pages = {89-102},
     zbl = {0542.68068},
     mrnumber = {802633},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1984___6B_A4_0}
}
Berstel, J. Mots infinis. Publications du Département de mathématiques (Lyon), no. 6B (1984), pp. 89-102. http://www.numdam.org/item/PDML_1984___6B_A4_0/

[1] D. Bean, A. Ehrenfeucht, G. Mc Nulty, Avoidable patterns in strings of symbols, Pacific J. Math. 85 (1979), 261-294. | MR 574919 | Zbl 0428.05001

[2] F. Brandenburg, Uniformly growing k-th power-free homomorphisms, Theor. Comput. Sci. 23 (1983), 69-82. | MR 693069 | Zbl 0508.68051

[3] J. Brinkhuis, Non-repetitive sequences on three symbols, Quart. J. Math. Oxford (2) 34 (1983), 145-149. | MR 698202 | Zbl 0528.05004

[4] A. Carpi, On the size of a square-free morphism on a three letter alphabet, prepublication, 1983. | MR 709659 | Zbl 0508.68052

[5] E. Coven, G. Hedlund, Sequences with minimal block growth, Math. Syst. Theory 7 (1973), 138-153. | MR 322838 | Zbl 0256.54028

[6] C. Christol, T. Kamae, M. Mendès-France, G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. Math. France 108 (1980), 401-419. | Numdam | MR 614317 | Zbl 0472.10035

[7] A. Cobham, Uniform tag sequences, Math. Systems. Th. 6 (1972), 164-192. | MR 457011 | Zbl 0253.02029

[8] M. Crochemore, Sharp characterizations of squarefree morphisms, Theor. Comput. Sci. 18 (1982), 221-226. | MR 652471 | Zbl 0482.68085

[9] M. Crochemore, Mots et morphismes sans carré, Annals of Discr. Math. 17 (1983), 235-245. | MR 841299 | Zbl 0527.20045

[10] M. Crochemore, Régularités évitables, Thèse d'Etat, Rouen 1983.

[11] A. Ehrenfeucht, K. Lee, G. Rozenberg, Subword complexities of various classes of deterministic developmental languages without interaction, Theor. Comput. Sci. 1 (1975), 59-75. | MR 388861 | Zbl 0316.68043

[12] A. Ehrenfeucht, G. Rozenberg, On the subword complexity of square-free DOL languages Theor. Comp. Sci. 16 (1981), 25-32. | MR 632668 | Zbl 0481.68073

[13] G. Hedlund, M. Morse, Symbolic Dynamics II. Sturmian trajectories, American J. Math 62 (1940), 1-42. | JFM 66.0188.03 | MR 745

[14] S. Istrail, On irreductible languages and non rational numbers, Bull. Mat. Soc. Sci. Mat. R. S. Roumanie 21 (1977), 301-308. | MR 521207 | Zbl 0374.68053

[15] J. Karhumäki, On cube-free w-words generated by binary morphisms, Discr. Appl. Math 5 (1983), 279-297. | MR 690339 | Zbl 0505.03022

[16] M. Lothaire, "Combinatorics on Words", Addison-Wesley 1983. | MR 675953 | Zbl 0514.20045

[17] M. Main, Permutations are not context-free : an application of the 'Interchange Lemma' Inf. Proc. Letters 15 (1982), 68-71. | MR 675871 | Zbl 0486.68077

[18] M. Minsky, Computations finite and infinite machines Prentice-Hall 1967. | MR 356580 | Zbl 0195.02402

[19] M. Morse, Recurrent geodesics on a surface of negative curvature, Trans. Amer. Math. Soc. 22 (1921), 84-100. | JFM 48.0786.06 | MR 1501161

[20] A. Restivo, S. Salemi, On weakly square free words, Inf. Proc. Letters, to appear.

[21] R. Shelton, R. Soni, Aperiodic words on three symbols, I, II, J. reine angew. Math. 321 (1981), 195-209, 327(1981), 1-11 | MR 597989 | Zbl 0441.05007

R. Shelton, R. Soni, Aperiodic words on three symbols, III, J. reine angew. Math., 330(1982), 44-52. | MR 641810 | Zbl 0467.05010

[22] A. Thue, Über unendliche Zeichenreihen, Norske Vid. Selsk. Skr. I. Mat. Nat. Kl. Christiania (1906), 1-22. | JFM 39.0283.01

[23] A. Thue, Über die gegenseitige Lage gleicher Teile gewisser Zeichenreihen, Norske Vid. Selsk. Skr. I. Mat. Nat. Kl. Christiania (1912), 1-67. | JFM 44.0462.01